Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 405–406 (Mi mz4259)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Analytic parametrization of the set of controllability in a linear control problem

E. N. Khailov


Full text: PDF file (197 kB)

Bibliographic databases:
Received: 27.05.1988

Citation: E. N. Khailov, “Analytic parametrization of the set of controllability in a linear control problem”, Mat. Zametki, 44:3 (1988), 405–406

Citation in format AMSBIB
\Bibitem{Kha88}
\by E.~N.~Khailov
\paper Analytic parametrization of the set of controllability in a linear control problem
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 405--406
\mathnet{http://mi.mathnet.ru/mz4259}
\zmath{https://zbmath.org/?q=an:0825.49051}


Linking options:
  • http://mi.mathnet.ru/eng/mz4259
  • http://mi.mathnet.ru/eng/mz/v44/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chernov A.V., “O priblizhennom reshenii zadach optimalnogo upravleniya so svobodnym vremenem”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 107–114  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021